Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A version of Strassen's Theorem
for vector-valued measures


Authors: A. Hirshberg and R. M. Shortt
Journal: Proc. Amer. Math. Soc. 126 (1998), 1669-1671
MSC (1991): Primary 28B05; Secondary 30C62, 46B42
DOI: https://doi.org/10.1090/S0002-9939-98-04236-1
MathSciNet review: 1443832
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A formulation of Strassen's Theorem is given for measures taking values in a Banach lattice. The main result (Theorem 2) corrects earlier work of the second author.


References [Enhancements On Off] (What's this?)

  • 1. J. Diestel and J. J. Uhl, Jr., Vector Measures, Mathematical Surveys, No. 15, Amer. Math. Soc., Providence, RI, 1977. MR 56:12216
  • 2. R. M. Dudley, Real Analysis and Probability, Wadsworth & Brooks/Cole, Pacific Grove, 1989. MR 91g:60001
  • 3. A. Hirshberg and R. M. Shortt, Strassen's Theorem for group-valued charges, pre-print.
  • 4. J. L. Kelley, J. Namioka, et al., Linear Topological Spaces, Van Nostrand, Princeton, Reprinted by Springer-Verlag, New York, 1976. MR 52:14890
  • 5. M. März and R. M. Shortt, Weak convergence of vector measures, Publicationes Math. 45 (1994), 71-92. MR 96g:28015
  • 6. H. H. Schaefer, Banach Lattices and Positive Operators, Springer-Verlag, Berlin, 1974. MR 54:11023
  • 7. R. M. Shortt, Strassen's Theorem for vector measures, Proc. Amer. Math. Soc. 122 (1994), 811-820; Correction, Proc. Amer. Math. Soc., this number. MR 95a:28005
  • 8. V. Strassen, The existence of probability measures with given marginals, Ann. Math. Stat. 36 (1965), 423-439. MR 31:1693
  • 9. B. C. Vulikh, Introduction to the Theory of Partially Ordered Spaces, Wolters-Noordhoff, Groningen, 1967. MR 37:121
  • 10. A. C. Zaanen, Riesz Spaces II, North-Holland, Amsterdam, 1983. MR 86b:46001

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 28B05, 30C62, 46B42

Retrieve articles in all journals with MSC (1991): 28B05, 30C62, 46B42


Additional Information

A. Hirshberg
Affiliation: Department of Mathematics, Wesleyan University, Middletown, Connecticut 06459-0128

R. M. Shortt
Affiliation: Department of Mathematics, Wesleyan University, Middletown, Connecticut 06459-0128

DOI: https://doi.org/10.1090/S0002-9939-98-04236-1
Received by editor(s): July 24, 1996
Received by editor(s) in revised form: October 28, 1996
Communicated by: Clifford J. Earle, Jr.
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society